# SDR 2000UALA00275

- Difficulty date: May 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SULFUR ODOR IN CABIN, SOME PASSENGER NAUSEA. UNABLE TO FIND OUT THROUGH FF WHAT IS ACTUALLY ON AIRCRAFT.  NO HAZMAT LISTED IN DCLR/DPWM.  HOWEVER, CAPTAIN HAS HAZMAT FORM FOR DRY ICE TO CHILL MEDICAL SPECIMENS.  ODOR SUBSIDING ON RETURN TO LAX WITH CABIN FANS OFF, BOTH PACKS ON HIGH.  *S/D*  INSPECTED LAVATORY LINE FROM FORWARD LAVATORY TO WING.  NO DEFECTS OR LEAKS.  INSPECTED RECIRCULATION FILTERS FOUND CLEAN.  RAN BOTH ENGINES USING ENGINE BLEEDS, RAN BOTH PACKS NO SMELLS NOTED WITH CABIN CLOSED.  UNABLE TO DUPLICATE GRIPE.  NO HISTORY NOTED.
